# SDR SWAA002418

- Difficulty date: November 21, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 47,476 hours, 47,285 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A880
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND F/O NR 1 WINDOW FRAME POST CRACKED AT UPPER OUTBOARD CORNER.  REPAIRED FRAME POST PER SRM.
